Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Strongly Cohen-Macaulay schemes and residual intersections

Author: Craig Huneke
Journal: Trans. Amer. Math. Soc. 277 (1983), 739-763
MSC: Primary 13H10; Secondary 14M05
MathSciNet review: 694386
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the local properties of closed subschemes $ Y$ in Cohen-Macaulay schemes $ X$ such that locally the defining ideal of $ Y$ in $ X$ has the property that its Koszul homology is Cohen-Macaulay. Whenever this occurs $ Y$ is said to be strongly Cohen-Macaulay in $ X$. This paper proves several facts about such embeddings, chiefly with reference to the residual intersections of $ Y$ in $ X$. The main result states that any residual intersection of $ Y$ in $ X$ is again Cohen-Macaulay.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 14M05

Retrieve articles in all journals with MSC: 13H10, 14M05

Additional Information

PII: S 0002-9947(1983)0694386-5
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia